# SDR UPS99831193

- Difficulty date: December 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- System (JASC): 2730 · Elevator Control System
- Part: Skin
- Part number: 57025792
- Condition: Delaminated
- Location: Elevator Tab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, RT ELEVATOR CONTROL TAB DELAMINATED BOTTOM SIDE.  REMOVED AND REPLACED RIGHT ELEVATOR GEARED TAB IAW MM 27-30-03.
